PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Rigorous Verification for the Solution of Nonlinear Interval System

Stephen Ehidiamhen Uwamusi

Abstract


We survey a general method for solving nonlinear interval systems of equations. In particular, we paid special attention to the computational aspects of linear interval systems since the bulk of computations are done during the stage of computing outer estimation of the including linear interval systems. The height of our findings is the synchronization of Hansen’s theorem with that due to Rohn to accelerate basic convergence characteristics of our method. We compare computed results with those obtained by Sainz et al where Kaucher interval arithmetic was applied on interval Jacobi iterative type method and found out that our proposed method gave quite impressive results.

Keywords: nonlinear interval systems of equations, interval newton method, Hansen’s method, Rohn’s method, kaucher arithmetic

Journal of the Nigerian Association of Mathematical Physics, Volume 20 (March, 2012), pp 31 – 36



AJOL African Journals Online